# SDR AALA201707289001

- Difficulty date: July 27, 2017
- Submitted: July 28, 2017
- Operation: Air carrier
- Aircraft: N679AN
- Make and model: Boeing 757223
- Aircraft serial: 29589
- Aircraft time: 55,493 hours, 19,622 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Liner
- Condition: Out Of Position
- Location: L3 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L3 DOOR ARM LINKAGE FROM LATCH TO BUTTON IS STUCK IN THE RETRACTED POSITION.  REPOSITIONED LOWER DOOR LINER IAW AMM 52-11-00.  OPS CHECKED GOOD.  AIRCRAFT WAS GROUNDED.
